Ranges of values of systems of functionals in certain classes of regular functions
Matematičeskie zametki, Tome 37 (1985) no. 6, pp. 803-810
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_37_6_a3,
author = {E. G. Goluzina},
title = {Ranges of values of systems of functionals in certain classes of regular functions},
journal = {Matemati\v{c}eskie zametki},
pages = {803--810},
year = {1985},
volume = {37},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_37_6_a3/}
}
E. G. Goluzina. Ranges of values of systems of functionals in certain classes of regular functions. Matematičeskie zametki, Tome 37 (1985) no. 6, pp. 803-810. http://geodesic.mathdoc.fr/item/MZM_1985_37_6_a3/